Alert archive / Michigan / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jul 16, 2019, 7:55 PM EDT for Washtenaw County, Wayne County, Michigan. It was in force for 113 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2019, 7:55 PM EDT (23:55 UTC)
- Expired
- Jul 16, 2019, 9:48 PM EDT
- In force
- 113 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Washtenaw County, MI, Wayne County, MI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 8:13 PM EDT | FLOOD | 4 E Canton, MI | FLOODING REPORTED ON STREETS NEAR INTERSECTION OF NEWBURGH RD AND CHERRY HILL RD IN WESTLAND. ESTIMATED 5 INCHES OF WATER ON THE ROADS IS RISING OVER THE CURB. |
| Jul 16, 8:25 PM EDT | HEAVY RAIN 4.02 | 3 Se Ann Arbor, MI | 1.5 HOUR RAINFALL TOTAL. |
| Jul 16, 8:25 PM EDT | HEAVY RAIN 4.16 | 3 Se Ann Arbor, MI | 1.5 HOUR RAINFALL TOTAL. |
| Jul 16, 8:30 PM EDT | HEAVY RAIN 2.8 | 4 Se Ann Arbor, MI | 1.5 HOUR RAINFALL TOTAL MEASURED AT MESONET SITE KD8WUI. |
| Jul 16, 8:33 PM EDT | HEAVY RAIN 4.02 | 2 Ne Ypsilanti, MI | 1.5 HOUR RAINFALL TOTAL MEASURED AT MESONET SITE EW0325. |
| Jul 16, 8:46 PM EDT | HEAVY RAIN 2.51 | 4 E Canton, MI | 2 HOUR RAINFALL TOTAL MEASURED AT MESONET SITE EW7883. |
| Jul 16, 9:00 PM EDT | HEAVY RAIN 2.28 | 2 E Ypsilanti, MI | 2 HOUR RAINFALL TOTAL. |
| Jul 16, 9:30 PM EDT | FLOOD | Canton, MI | EMERGENCY MANAGER REPORTED NUMEROUS ROADS IMPASSABLE AND CARS FLOODED THROUGHOUT CANTON DUE TO HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508
WGUS53 KDTX 162355
FFWDTX
MIC161-163-170245-
/O.NEW.KDTX.FF.W.0003.190716T2355Z-190717T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
755 PM EDT Tue Jul 16 2019
The National Weather Service in Detroit/Pontiac has issued a
* Flash Flood Warning for...
Wayne County in southeastern Michigan...
Washtenaw County in southeastern Michigan...
* Until 1045 PM EDT.
* At 747 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain training eastward across the warned area. Up to two to
two and one half inches of rain have already fallen in some areas.
Flash flooding is expected to begin shortly. The most torrential
rainfall continues to extend from just west of Ypsilanti eastward
along and just north of Michigan Avenue.
* Some locations that will experience flooding include...
Warren, Ann Arbor, Livonia, Taylor, Romulus, Ypsilanti, Saline,
Grosse Pointe, Manchester, Downtown Detroit, Canton, Detroit,
Dearborn, Wyandotte, Trenton, Belleville, Dixboro, Greenfield
Village, Belle Isle and Willis.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. If this occurs over areas that have already received a
few inches of rain, significant and dangerous flashing flooding will
be quite possible.
This includes the following highways...
I-75 between mile markers 34 and 58.
I-275 between mile markers 12 and 29.
I-96 between mile markers 172 and 192.
M-10 between mile markers 1 and 11.
M-14 between mile markers 1 and 14.
M-39 between mile markers 6 and 10.
US-23 between mile markers 28 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from torrential rainfall is causing flooding of
small creeks and streams, urban areas, highways, streets and
underpasses as well as other drainage areas and low lying spots.
This flooding may very well worsen as the torrential rainfall
persists over parts of the area over the next hour or two.
&&
LAT...LON 4236 8288 4230 8309 4224 8313 4217 8314
4207 8413 4226 8413 4245 8308 4245 8285
4241 8285
$$
DG1 follow-up statement
361
WGUS73 KDTX 170148
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
948 PM EDT Tue Jul 16 2019
MIC161-163-170151-
/O.CAN.KDTX.FF.W.0003.000000T0000Z-190717T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne MI-Washtenaw MI-
948 PM EDT Tue Jul 16 2019
...THE FLASH FLOOD WARNING FOR WAYNE AND WASHTENAW COUNTIES IS
CANCELLED...
Now that the imminent threat of flash flooding has passed, this
warning will be replaced by an areal flood warning which will be in
effect into the overnight as the event transitions into a slow drain
off of areas flooded during the course of the evening.
This will be complicated during the rest of the evening as pockets
of very heavy rain fall in some locations before ending overnight.
This may bring isolated amounts in excess of an additional one inch
of rainfall. Once this last round of scattered showers and storms
wanes overnight, runoff will take several more hours to bring flood
waters down in impacted areas.
LAT...LON 4236 8288 4230 8309 4224 8313 4217 8314
4207 8413 4226 8413 4245 8308 4245 8285
4241 8285
$$
DGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:39 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 16, 7:39 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 739 PM EDT Tue Jul 16 2019 .AVIATION... Showers and thunderstorms with very heavy rainfall will continue along/just north of the I-94 corridor early in the forecast with a gradually lessening of coverage/intensity after 02z or so. Another period of scattered convection will be possible late tonight into Wednesday morning as the remnant circulation of TS Barry shifts across the Ohio Valley and a mid level disturbance advances ESE through SE Lower Michigan. MVFR to lower VFR cigs should be the rule until Wednesday afternoon in the wake of upper wave as weak frontal boundary settles south through the region and bring northerly flow. For DTW...Best potential for thunder continues through 02z or so. Brief IFR conditions (lower in terms of VSBYS) will be likely should thunderstorms occur over airport given efficient, high rainfall rates in increasingly tropical environment. More prevalent MVFR restrictions then become probable tonight. Early indications are that NE flow towards end of the period may stay low enough to prevent NE runway operations. .DTW THRESHOLD PROBABILITIES... * Moderate in ceilings below 5000 ft this evening. High tonight into early Wednesday morning. * Medium to high in thunderstorm occurrence through 02z or so. * Low to medium in visibility 1/2 SM and/or ceiling 200 ft in any thunderstorm this evening. && .PREV DISCUSSION... Issued at 333 PM EDT Tue Jul 16 2019 DISCUSSION... The forecast for this afternoon and evening remains mostly on track from the morning update which can be reference for additional details. The notable exception is the activation of the H7 front in response to energy shearing off the primary low and propagating into southwest Lower Michigan. While the heavy rain threat remains in place for the Detroit area and points south, it is apparent that the greatest potential for convection to organize and train now exists between the Saginaw Valley area and the I-69 corridor. The afternoon package will include increased pops, QPF, and and expansion of the highlight for heavy rain into this area. Convection will wane in intensity and coverage by 01-02z, but may well persist in a diminished fashion through much of the night. As the aforementioned mid-level front gradually approaches the northern reaches of the Detroit Metro by early Wednesday morning, mid-level forcing associated with a secondary moisture surge into the southern CWA will coincide with the passage of the trough axis roughly 07-13z. This will provide a focus for renewed development of a heavy rain threat mainly near and south of M59 for the first half of the day Wednesday with ongoing activity likely receiving a boost from diurnal heating before the moisture axis exits to the east during midday. Dry advection within developing northerly flow will allow dewpoints to gradually fall into the 60s during the remainder of the day, taking the edge of off high temperatures in the 80s. The northern periphery of broad, flat subtropical ridging will become established over the central and northern Great Lakes beginning Thursday. Deep layer westerly flow will advect an increasingly stout EML across the area beginning late in the day and thus marking the area's entry into a much hotter airmass. Ongoing convection or remnants thereof will presumably be coupled to the lead edge of said EML, precluding consideration of an excessive heat headline which would begin Thursday. NWP indicate sufficiently late timing that any MCS/remnants may have sufficient time to recover from the nocturnal minimum, though confidence in timing will remain low for the next couple of forecast cycles. 12z EC does indicate 1500 to 2000 j/kg MLCAPE persisting well into the evening with CAPE density increasing in a hurry as the EML spreads across the area. Veered wind profile supportive of 0-3km and 0-6km bulk shear values of 35 kts is very solid by mid-July standards and will easily be supportive of organized severe convection, the potential for which will be entirely dependent on the nature & timing of convection emerging from the MS Valley by Thursday morning. Attention in the extended forecast period remains turned to very hot conditions that will likely expand into SE Michigan for the late week and early weekend. A broad upper ridge will develop over the south central CONUS during the late week and expand to cover the southeast CONUS as well. The westerly flow on the northern periphery of this ridge will direct a very warm (850 mb temps around 23C) air mass from the central Plains into the Great Lakes. This will result in high temperatures solidly in the 90s on Friday and Saturday with Metro Detroit making a push at the upper 90s. The high moisture content of this air mass with dew points in the 70s will lead to afternoon heat indices over 100 degrees and little relief during the overnight hours. Heat headlines will likely be needed during this period with the main failure point in this forecast being several possible rounds of convection that may dampen the heat a bit. Confidence remains low on the timing or placement of any convective activity. The worst of the heat looks to break by Sunday as a cold front sinks south of the region. A second and stronger cold front will push through Sunday evening and usher in a more seasonable and comfortable air mass for early next week. MARINE... A midlevel frontal boundary will remain draped across the region heading into tonight, as the remnants of Barry lift northeastward and result in an increasing coverage of showers and embedded thunderstorms. A lingering pressure gradient across the region will allow southwest winds to continue gusting around 20 knots the remainder of the afternoon across Saginaw Bay and into the central Lake Huron basin, along with choppy 2-3 foot waves. As the remnants of Barry move towards the western Lake Erie basin tonight, winds and waves will temporarily weaken before becoming fresh northeasterly Wednesday with gusts 15-20 knots across much of the Lake Huron basin as the pressure gradient again tightens between high pressure drifting east south of James Bay and the remnant low moving into the Mid-Atlantic. The flow will then become more southwesterly in direction heading into Thursday, with frequent gusts around 20 knots possible across much of the local waters. HYDROLOGY... Showers and embedded thunderstorms will continue to increase in coverage as an increasingly tropical airmass overspreads the region from the south ahead of the remnants of Barry. The activity will continue to linger into tonight, with the heaviest activity expected to be south of the M-59 corridor late this afternoon and through this evening. A secondary band of heavier rain will also be possible across the Saginaw Valley tied to a lingering midlevel frontal boundary. Any shower, and especially thunderstorm, that develops will be capable of producing very efficient rainfall rates, with localized areas potentially seeing well in excess of 1 inch in a short period of time. Where the heaviest thunderstorms occur, localized areas may see 1-3 inches of rain. These rain amounts will lead to the potential of flooding in low lying and poor drainage areas as well as in the more heavily urbanized areas of metro Detroit. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....DG DISCUSSION...JVC/TF MARINE.......JVC HYDROLOGY....JVC You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 16, 4:25 AM EDT, 15 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 425 AM EDT Tue Jul 16 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-170900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 425 AM EDT Tue Jul 16 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms today and tonight. Severe storms are not expected but locally heavy rainfall is a concern due to the high water content of this tropical airmass. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms on Wednesday with heavy rainfall possible. Humid and unstable air will sustain the chances for thunderstorms Thursday into Friday as well. The afternoon heat index is forecast to reach 98 to 105 degrees Thursday, Friday, and Saturday over much of the area. There will be minimal relief at night due to elevated humidity, especially in the Detroit urban heat island. A heat advisory or excessive heat warning will be warranted during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-170900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 425 AM EDT Tue Jul 16 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a chance of thunderstorms today and tonight. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms on Wednesday. Humid and unstable air will sustain the chances for thunderstorms Thursday into Friday as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DRK
In the hours before
Local storm report, Jul 16, 2:58 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
258 PM EDT TUE JUL 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 1 NNW OWOSSO 43.01N 84.18W
07/15/2019 SHIAWASSEE MI NWS STORM SURVEY
AT LEAST 20 TREES WERE SNAPPED FROM A WET MICROBURST
CLOSE TO THE SHIAWASEE RIVER IN OWOSSO. MANY OF THE TREES
APPEARED UNHEALTHY. WIND GUSTS ESTIMATED TO BE 60 MPH OR
SLIGHTLY GREATER.
&&
SFSpecial weather statement, Jul 16, 4:16 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
416 PM EDT Tue Jul 16 2019
MIZ076-083-162115-
Monroe MI-Wayne MI-
416 PM EDT Tue Jul 16 2019
...SPECIAL WEATHER STATEMENT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maybee, or 7 miles west of Carleton, moving northeast at 25 mph.
Wind gusts to around 35 mph will be possible with this storm.
This strong thunderstorm will be near...
Carleton around 430 PM EDT.
Belleville around 440 PM EDT.
Flat Rock around 445 PM EDT.
Romulus around 500 PM EDT.
Taylor and Wyandotte around 505 PM EDT.
Greenfield Village around 510 PM EDT.
Dearborn around 515 PM EDT.
Other locations impacted by this storm include Brownstown Township,
Inkster, Melvindale, Redford, Sumpter Township, New Boston, Garden
City, Riverview, Wayne and Azalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4202 8370 4208 8365 4209 8354 4223 8354
4244 8338 4244 8334 4227 8310 4224 8313
4217 8313 4194 8350
TIME...MOT...LOC 2015Z 218DEG 24KT 4204 8353
DGSpecial weather statement, Jul 16, 5:28 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
528 PM EDT Tue Jul 16 2019
MIZ068-075-162230-
Livingston MI-Washtenaw MI-
528 PM EDT Tue Jul 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIVINGSTON AND
NORTHERN WASHTENAW COUNTIES UNTIL 630 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chelsea, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Chelsea around 535 PM EDT.
Dexter around 550 PM EDT.
Ann Arbor around 555 PM EDT.
Hamburg around 605 PM EDT.
Whitmore Lake around 615 PM EDT.
South Lyon and Salem around 625 PM EDT.
Other locations impacted by this storm include Hudson Mills,
Lakeland, Lyndon Township, Hudson Mills Metropark, Island Lake State
Recreation Area, Chilson, Delhi Mills, Barton Hills, Unadilla and
Pinckney State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4242 8413 4260 8368 4243 8366 4243 8359
4235 8354 4234 8355 4218 8413
TIME...MOT...LOC 2126Z 239DEG 23KT 4228 8406
DGSpecial weather statement, Jul 16, 6:03 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
603 PM EDT Tue Jul 16 2019
MIZ068-069-075-076-162300-
Livingston MI-Oakland MI-Washtenaw MI-Wayne MI-
603 PM EDT Tue Jul 16 2019
...SPECIAL WEATHER STATEMENT...
At 603 PM EDT, Doppler radar was tracking scattered strong
thunderstorms along a line extending from near West Bloomfield to 7
miles northwest of Saline. Movement was northeast at 25 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
West Bloomfield around 610 PM EDT.
Pontiac around 620 PM EDT.
Ypsilanti, Rochester and Dixboro around 640 PM EDT.
Whitmore Lake around 645 PM EDT.
Canton, South Lyon, Northville and Salem around 700 PM EDT.
Other locations impacted by these storms include Franklin, Keego
Harbor, Waterford, Orchard Lake, Commerce, Delhi Mills, Pleasant
Lake, Auburn Hills, Bingham Farms and Farmington Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4270 8350 4268 8309 4266 8309 4222 8352
4220 8408
TIME...MOT...LOC 2203Z 234DEG 20KT 4263 8339 4222 8391
DGLocal storm report, Jul 16, 7:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
736 PM EDT TUE JUL 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN 2 E YPSILANTI 42.24N 83.58W
07/16/2019 M1.03 INCH WASHTENAW MI TRAINED SPOTTER
25 MINUTE RAINFALL TOTAL.
&&
TFSpecial weather statement, Jul 16, 7:43 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
743 PM EDT Tue Jul 16 2019
MIZ076-170045-
Wayne-
743 PM EDT Tue Jul 16 2019
...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...
At 742 PM EDT, a strong thunderstorm was located near Romulus, moving
east at 20 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Taylor and Greenfield Village around 800 PM EDT.
Dearborn and Wyandotte around 815 PM EDT.
Downtown Detroit around 830 PM EDT.
Belle Isle around 840 PM EDT.
Grosse Pointe around 845 PM EDT.
Other locations impacted by this storm include Melvindale, New
Boston, Harper Woods, Westland, Grosse Pointe Shores, Ecorse, Grosse
Pointe Woods, Woodhaven, Lincoln Park and Grosse Pointe Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4236 8288 4232 8306 4229 8309 4224 8313
4217 8313 4213 8312 4212 8352 4242 8352
4245 8285 4242 8285
TIME...MOT...LOC 2342Z 267DEG 17KT 4229 8335
TFThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:06 PM EDT | Special Weather Statement | DTX | Wayne | 39 min |
| Jul 15, 8:27 PM EDT | Areal Flood Advisory | DTX | Wayne | 2 hr |
| Jul 15, 9:08 PM EDT | Special Weather Statement | DTX | Wayne | 52 min |
| Jul 16, 4:16 PM EDT | Special Weather Statement | DTX | Wayne | 59 min |
| Jul 16, 5:28 PM EDT | Special Weather Statement | DTX | Washtenaw | 62 min |
| Jul 16, 6:03 PM EDT | Special Weather Statement | DTX | Oakland, Washtenaw | 57 min |
| Jul 16, 6:26 PM EDT | Areal Flood Advisory | DTX | Livingston, Oakland, Washtenaw, Wayne | 3 hr |
| Jul 16, 7:14 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jul 16, 7:43 PM EDT | Special Weather Statement | DTX | Wayne | 62 min |
Nearby
Flash Flood Warnings in Michigan, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.